# SDR DALA2024052405498

- Difficulty date: May 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 141,757 hours, 21,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 175 L1 + R1 EMERGENCY EXIT PATH LIGHTS HAVE INCORRECT LENSE COLOR. CORRECTIVE ACTION: REPLACED WHITE LENSES WITH RED PER SERVICE CHK PAPERWORK (5933280)
